RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 4, Pages 548–553 (Mi mz365)  

On the Matrix Equation $X^{-1}X^*=A$

Kh. D. Ikramov

M. V. Lomonosov Moscow State University

Abstract: Solvability conditions are examined for the matrix equation
$$ X^{-1}X^*=A, $$
which cannot be found in the well-known reference books on matrix theory. Methods for constructing solutions to this equation are indicated.

DOI: https://doi.org/10.4213/mzm365

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:4, 500–504

Bibliographic databases:

UDC: 519.6
Received: 12.04.2001

Citation: Kh. D. Ikramov, “On the Matrix Equation $X^{-1}X^*=A$”, Mat. Zametki, 71:4 (2002), 548–553; Math. Notes, 71:4 (2002), 500–504

Citation in format AMSBIB
\Bibitem{Ikr02}
\by Kh.~D.~Ikramov
\paper On the Matrix Equation $X^{-1}X^*=A$
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 4
\pages 548--553
\mathnet{http://mi.mathnet.ru/mz365}
\crossref{https://doi.org/10.4213/mzm365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1913583}
\zmath{https://zbmath.org/?q=an:1024.15007}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 4
\pages 500--504
\crossref{https://doi.org/10.1023/A:1014827714372}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175483000020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141625165}


Linking options:
  • http://mi.mathnet.ru/eng/mz365
  • https://doi.org/10.4213/mzm365
  • http://mi.mathnet.ru/eng/mz/v71/i4/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:267
    Full text:111
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020